# SDR C2XA00CL048

- Difficulty date: June 17, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 73192
- Condition: Failed
- Location: Cargo Door
- Part time: 17,745 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3347 - THE CREW REPORTED THAT ON APPROACH TO CLEVELAND THERE WAS A RAPID LOSS OF HYDRAULIC FLUID ON THE GREEN HYDRAULIC SYSTEM.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD HYDRAULIC ACTUATOR ON THE FORWARD DOOR IAW EMB MM 52-12-09.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
